Pseudolymphomatous drug hypersensitivity syndrome (Q85599): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Created a new Item
 
‎Changed label, description and/or aliases in pt-br, en
description / pt-brdescription / pt-br
 
Forma incomum de reação a drogas caracterizada por pápulas eritematosas, nódulos e placas infiltradas, que surgem usualmente dentro de duas a sete semanas após o início do medicamento causador. Esta reação pode ser difícil de distinguir, tanto clínica quanto patologicamente, de um linfoma verdadeiro. Um grande número de drogas foi implicado, mas anticonvulsivantes, incluindo fenitoína e carbamazepina, são causas bem conhecidas. Essa condição pode demorar meses para se resolver após a interrupção do medicamento causador.
description / endescription / en
 
An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.

Revision as of 10:57, 15 August 2026

An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.
Language Label Description Also known as
default for all languages
ID_1697708659
    English
    Pseudolymphomatous drug hypersensitivity syndrome
    An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.

      Statements